Posted 7/24/2008 8:38 PM (GMT -6)
I had the same reactions during my infusions...hives, sweating, extremely high pulse, high bp, chest tightness, tongue swelling....insane. I was getting 60mg of pred, solumed before the remicade went on, benadryl, zantac, zyrtec, tylenol....nothing. I had serum sickness 4 times, happening from 6 days out to 3 days out. The first time was the worst, I could not move a single joint and was on the couch, frozen for 2 weeks. I have since stopped Remicade because of the ever-increasing, very scary reactions, and am now on Humira. I have not had a reaction yet (knock on wood, shot is due tomorow!!!!!!!) The approval process was hell, but to go from what Remicade did to nothing (still premedicating with 40mg pred, benadryl, zantac, zyrtec, tylenol for now), it was all worth it. Perhaps it's something you could look into? I swear, every person I had in that infusion room with me, every time, had SOME type of reaction to it, and they always got worse. It's a dangerous drug.
I wish you all the luck in the world with this!!!!
Asthma (diagnosed at 12)
Fibromyalgia (diagnosed 9/01)
Crohn's Disease/Colitis (diagnosed 12/02)
Diverticulitis (diagnosed 6/07)
Chronic pelvic pain/endometriosis, leading to hysterectomy (9/07)
Torn rotator cuff/labrum (repair 11/20/07)
Bladder sling (8/06), cholystectomy (2/06), tubal ligation (2/06), failed ablation (3/07)
Poisitve blood test for wheat allergy, (11/07); Positive capsule endocopy showing Celiac disease (6/30/08).
Also allergic to egg white protien.
Taking Asacol, Prednisone, Humira, NuLev, HCTZ, Lisinopril, Cymbalta, Prevacid, Zantac, Ambien CR, Lomotil, Robaxan, Plaquinil, Frova, Questran powder/Carafate suspension, pain meds and LOTS OF VITAMINS AND SUPPLEMENTS!